# SDR CALA0400039

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 21,666 hours, 7,065 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 9 INCH CRACK IN RT WING LEADING EDGE SKIN AT OSS 441.0.  THE SKIN WAS REPAIRED IAW EA 5731-01010, REV D.
